# SDR NACA2025030500001

- Difficulty date: March 5, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 77,451 hours, 19,895 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Weather Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO WX RADAR INOP - NO DISPLAY. CAPT WX RADAR OK. PERFORMED WEATHER RADAR SYSTEMS ADJUSTMENT TEST PER AMM 344-43-00-715. TEST PASS WEATHER RADAR OPERATES NORMAL
